question-icon

What causes abdominal pain after taking Postinor-2?

default
Posted on Tue, 26 May 2015
Question: I had unprotected sex on the 27th of April at about 3am in the morning and was released into, i immediately drank salt and water then drink Postinor 2 around 8am the same day and at about 2.30 the same day I took the second pill now am experiencing some abdominal pains like menstrual cramps what could be the problem.
doctor
Answered by Dr. Vjollce Mbiarra (2 hours later)
Brief Answer:
It may be from postinor intake

Detailed Answer:
Hi dear and thanks for your query.

As you may know ,Postinor is a hormonal pill , this 2-pill dose contains 1.5 mg of levonorgestrel ,
This dosage of levonogestrel cause hormonal imbalance and earlier periods .

Hence don't worry because earlier periods is the main side effect by use of postinor.

Try to be calm and take much more fluids ,like water.

All the best
Above answer was peer-reviewed by : Dr. Pradeep Vitta
doctor
Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1572 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes abdominal pain after taking Postinor-2?

Brief Answer: It may be from postinor intake Detailed Answer: Hi dear and thanks for your query. As you may know ,Postinor is a hormonal pill , this 2-pill dose contains 1.5 mg of levonorgestrel , This dosage of levonogestrel cause hormonal imbalance and earlier periods . Hence don't worry because earlier periods is the main side effect by use of postinor. Try to be calm and take much more fluids ,like water. All the best